# SDR O2JA N990LC210603

- Difficulty date: June 3, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N990LC
- Make and model: Lear 35A
- Aircraft serial: 483
- Aircraft time: 16,454 hours, 12,090 cycles
- Engine: Garrtt TFE7312B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fluctuates
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF POWER THE RIGHT ENGINE WILL FLUCTUATE ON FUEL FLOW, N1, AND N2.
